# SDR KNNA200700025

- Difficulty date: March 11, 2007
- Submitted: April 7, 2007
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 55,833 hours, 42,385 cycles
- Engine: Pwa JT8D15A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Part serial: PO12518
- Condition: Corroded
- Location: Bs 927 S27l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT INTERIOR BILGE, BS 927 BETWEEN STR-27L STR AND 27R, FRAME BOTTOM SIDE CORRODED.  PROVIDE INSTRUCTIONS ON REPAIR OF CORROSION AFT CARGO PIT, INTERIOR BILGE BS 927 BETWEEN STR 27L AND STR 28 R BOEING SRM 53-10-4 FIGURE 7.
